# SDR FDEA202407271059

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63118
- Aircraft time: 6,530 hours, 3,239 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869154
- Condition: Dented
- Location: Zone 200
- Part time: 6,530 hours, 3,239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR WITH DENT BTW STA 1115 AND STA 1197 13 AND RBL   88 AND RBL 33.  MAIN DECK CARGO COMPARTMENT, FLOOR 252CFF BTW STA 1115 AND STA 1197 13 AND RBL 88   AND RBL 33 WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B FIG 201 SHEET 2 REV:89 APR   15/2024
